Hasan Akin
Hasan Akin
Harran University, Department of Mathematics
Verified email at - Homepage
Cited by
Cited by
Structure and reversibility of 2D hexagonal cellular automata
I Siap, H Akin, S Uğuz
Computers & Mathematics with Applications 62 (11), 4161-4169, 2011
Reversibility of 1D Cellular Automata with Periodic Boundary over Finite Fields \ pmb {{\ mathbb {Z}}} _ {p}
Z Cinkir, H Akin, I Siap
Journal of Statistical Physics 143 (4), 807-823, 2011
On cellular automata over Galois rings
H Akın, I Siap
Information Processing Letters 103 (1), 24-27, 2007
On infinite dimensional quadratic Volterra operators
F Mukhamedov, H Akin, S Temir
Journal of mathematical analysis and applications 310 (2), 533-556, 2005
Modulated phase of a Potts model with competing binary interactions on a Cayley tree
N Ganikhodjaev, S Temir, H Akin
Journal of statistical Physics 137 (4), 701-715, 2009
Characterization of two-dimensional cellular automata over ternary fields
I Siap, H Akin, F Sah
Journal of the Franklin Institute 348 (7), 1258-1275, 2011
On the directional entropy of Z2-actions generated by additive cellular automata
H Akin
Applied Mathematics and Computation 170 (1), 339-346, 2005
A new set of limiting Gibbs measures for the Ising model on a Cayley tree
H Akin, UA Rozikov, S Temir
Journal of Statistical Physics 142 (2), 314-321, 2011
Garden of eden configurations for 2-D cellular automata with rule 2460 N
I Şiap, H Akin, F Şah
Information Sciences 180 (18), 3562-3571, 2010
Three-state von Neumann cellular automata and pattern generation
U Sahin, S Uguz, H Akın, I Siap
Applied Mathematical Modelling 39 (7), 2003-2024, 2015
Phase transitions for p-adic Potts model on the Cayley tree of order three
F Mukhamedov, H Akın
Journal of Statistical Mechanics: Theory and Experiment 2013 (07), P07014, 2013
Potts model with two competing binary interactions
N Ganikhodjaev, H Akin, S Temir
Turkish journal of mathematics 31 (3), 229-238, 2007
Self-Replicating Patterns in 2D Linear Cellular Automata
S Uguz, U Sahin, H Akin, I Siap
International Journal of Bifurcation and Chaos 24 (1), 1-24, 2014
Reversibility algorithms for 3-state hexagonal cellular automata with periodic boundaries
S Uguz, H Akin, I Siap
International Journal of Bifurcation and Chaos 23 (06), 1350101, 2013
On the ergodic principle for Markov and quadratic stochastic processes and its relations
N Ganikhodjaev, H Akin, F Mukhamedov
Linear Algebra and its Applications 416 (2-3), 730-741, 2006
On the irreversibility of Moore cellular automata over the ternary field and image application
S Uguz, H Akin, I Siap, U Sahin
Applied Mathematical Modelling 40 (17-18), 8017-8032, 2016
The topological entropy of n th iteration of an additive cellular automata
H Akın
Applied mathematics and computation 174 (2), 1427-1437, 2006
On the Measure Entropy of  Additive Cellular Automata f
H Akın
Entropy 5 (2), 233-238, 2003
On non-Archimedean recurrence equations and their applications
F Mukhamedov, H Akın
Journal of Mathematical Analysis and Applications 423 (2), 1203-1218, 2015
Exact solution of a generalized ANNNI model on a Cayley tree
UA Rozikov, H Akin, S Uguz
Mathematical Physics, Analysis and Geometry 17 (1-2), 103-114, 2014
The system can't perform the operation now. Try again later.
Articles 1–20